# SDR LR7A07120

- Difficulty date: November 6, 2007
- Submitted: November 12, 2007
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 44,855 hours, 25,645 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-2 CHECK PER JOB CARD HB5301 FOUND 1 INCH LONG CRACK AT CARGO DOOR EXTERIOR SKIN PRESSURE SAFETY VALVE CUTOUT AREA FS 1003 LBL 50.  REPAIR ACCOMPLISHED IAW SMP583 CHAPTER 51-60 & 51-70.
